MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE FR4; CATHETER, THROMBUS RETRIEVER

MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE FR4; CATHETER, THROMBUS RETRIEVER
Model Number SFR4-4-40-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intracranial Hemorrhage (1891); Pseudoaneurysm (2605)
Date of Event 03/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that a patient treated in the solitaire study had complications.The site indicated that an intraventricular hemorrhage was seen on 24-hour post index procedure imaging on (b)(6) 2024.The site has been queried to enter an adverse event to capture additional information as this could be related to the study procedure and study devices utilized.Additional information was received reporting the patient was admitted to the neurosurgical intensive care unit for continued treatment from (b)(6) 2024 and was still in a coma when the email was sent.Postoperative head ct showed that the left frontotemporal cerebral hemorrhage.The cause of the hemorrhage was not determined.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received that the event was not related to the patient index condition.The event was possibly related to the patient condition.The event may be related to the thrombectomy/index-procedure.The event was not related to the medtronic devices used.Additional intervention or additional treatment was required to address the adverse events, specifically the removal of the intracerebral hematoma.The event led to serious deterioration in the health of the subject, as defined by: in-patient or prolonged hospitalization.Additional information received that after the procedure, crossover superselective imaging of the right iliac artery showed pseudoaneurysm formation in the right femoral artery.No treatment was noted.

Brand Name
SOLITAIRE FR4
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key19372174
Report Number2029214-2024-00958
Device Sequence Number7538074
Product Code NRY
UDI-Device Identifier00847536034709
UDI-Public00847536034709
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K183022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2026
Device Model NumberSFR4-4-40-10
Device Catalogue NumberSFR4-4-40-10
Device Lot NumberB567342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer04/29/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date06/18/2024
Date Device Manufactured05/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age60 YR
Patient SexMale